Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extreme doubly stochastic measures with full support


Author: David Feldman
Journal: Proc. Amer. Math. Soc. 114 (1992), 919-922
MSC: Primary 28A35
DOI: https://doi.org/10.1090/S0002-9939-1992-1091178-3
MathSciNet review: 1091178
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an elementary construction of doubly stochastic measures on $ I \times I$ with full support.


References [Enhancements On Off] (What's this?)

  • [L] V. Losert, Counterexamples to some conjectures about doubly stochastic measures, Pacific J. Math. 99 (1982), no. 2, 387–397. MR 658068

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A35

Retrieve articles in all journals with MSC: 28A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1091178-3
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society